Access count of this item: 128

Files in This Item:
File Description SizeFormat 
1044-1.pdf413.03 kBAdobe PDFView/Open
Title: A GEOMETRIC INTERPRETATION OF ISOPARAMETRIC HYPERSURFACES (Geometry of homogeneous spaces and submanifolds)
Authors: Kimura, Makoto
Author's alias: 木村, 真琴
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 1
End page: 3
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.